MathSciNet Relay Station
MathSciNet bibliographic data
MR1979057 (2004k:52026) 52C20 (28A80 52C22)
He, Xing-Gang; Lau, Ka-Sing; Rao, Hui Self-affine sets and graph-directed systems. Constr. Approx. 19 (2003), no. 3, 373–397.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement